TITLE

Influenza virus vaccine

PUB. DATE
February 2011
SOURCE
Reactions Weekly;2/12/2011, Issue 1338, p24
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 4-year-old girl who developed purpura rheumatica and intussusception following administration of an influenza A (H1N1) virus vaccine.
ACCESSION #
58151618

 

Related Articles

  • Deferiprone.  // Reactions Weekly;3/15/2008, Issue 1193, p12 

    The article describes the case of a seven-year-old boy with a history of haemolytic anaemia, who developed Henoch-Schoenlein purpura (HSP) while receiving deferiprone for β-thalassaemia major. Deferiprone was replaced by deferoxamine (DFO) and he received methylprednisolone for renal...

  • Levamisole.  // Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p25 

    The article presents a case study of a 52-year-old woman diagnosed with retiform purpura developed while receiving phenol.

  • Amlodipine-induced petechial rash. Murthy, M. B.; Murthy, B. // Journal of Postgraduate Medicine;Oct-Dec2011, Vol. 57 Issue 4, p341 

    A patient of essential hypertension stabilized on 10 mg amlodipine once daily developed brownish black petechial non-blanching macular rash bilaterally covering the limbs below the knee and dorsum of the feet. History, general and clinical examinations and lab investigations revealed no...

  • Methylprednisolone/prednisone.  // Reactions Weekly;11/1/2008, Issue 1226, p19 

    The article describes the case of a 34-year-old man who developed peliosis hepatis after being treated with methyprednisolone and prednisone for primary membranous glomerulonephritis. Days after taking methyprednisolone and prednisone, he experienced a persistent headache, arthralgia and a...

  • Efavirenz/emtricitabine/tenofovir disoproxil fumarate.  // Reactions Weekly;5/11/2013, Issue 1452, p18 

    The article presents a case study of a 47-year-old man diagnosed with refractory HIV-relatedimmune reconstitution thrombocytopenic purpura (ITP) during the administration of efavirenz/emtricitabine/tenofovir disoproxil fumarate.

  • TOXIC REACTION TO MILTOWN (EQUANIL). Crismon, L. // American Journal of Gastroenterology;Nov1956, Vol. 26 Issue 5, p619 

    Presents a case of purpura simplex and toxic erythema following the use of Equanil or Milton. Toxic reaction of Equanil; Use of Equanil for treating anxiety and tension states; Result of tourniquet test.

  • Acetazolamide.  // Reactions Weekly;1/29/2005, Issue 1036, p6 

    Presents the case of a 67-year-old man who developed thrombocytopenia following treatment with acetazolamide. Outcome of routine blood tests performed on the patient; Background on the development of extensive purpura in the patient after receiving acetazolamide.

  • Palpable purpura and a visible sock line. de Souza, Emi Ponce; Usatine, Richard P. // Journal of Family Practice;Jun2005, Vol. 54 Issue 6, p520 

    The article the case of a 21-year old woman having palpable rashes on her lower extremities. The lesions appeared suddenly 3 days before, with no prior similar episodes. The pain, and some swelling that happened when she stood, had finally driven her to take some time off from her job and seek...

  • Eltrombopag. Garnock-Jones, Karly P.; Keam, Susan J. // Drugs;2009, Vol. 69 Issue 5, p567 

    â–´ Eltrombopag, an orally administered, small-molecule non-peptide thrombopoietin receptor agonist, selectively binds to the transmembrane domain of the thrombopoietin receptor on the surface of platelets, megakaryocytes and megakaryocyte precursor cells. The drug acts via the Janus...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics